Volume 157

Axiom A maps are dense in the space of unimodal maps in the $C^k$ topology

Pages 1-43 by Oleg S. Kozlovski | From volume 157-1

Relative Gromov-Witten invariants

Pages 45-96 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 157-1

Hodge integrals, partition matrices, and the $\lambda_g$ conjecture

Pages 97-124 by Carel Faber, Rahul Pandharipande | From volume 157-1

Finite energy foliations of tight three-spheres and Hamiltonian dynamics

Pages 125-255 by Helmut Hofer, Kris Wysocki, Eduard Zehnder | From volume 157-1

On Fréchet differentiability of Lipschitz maps between Banach spaces

Pages 257-288 by Joram Lindenstrauss, David Preiss | From volume 157-1

Norm preserving extensions of holomorphic functions from subvarieties of the bidisk

Pages 289-312 by Jim Agler, John E. McCarthy | From volume 157-1

On De Giorgi’s conjecture in dimensions 4 and 5

Pages 313-334 by Nassif Ghoussoub, Changfeng Gui | From volume 157-1

Homotopy hyperbolic 3-manifolds are hyperbolic

Pages 335-431 by David Gabai, G. Robert Meyerhoff, Nathaniel Thurston | From volume 157-2

Knot concordance, Whitney towers and $L^2$-signatures

Pages 433-519 by Tim D. Cochran, Kent E. Orr, Peter Teichner | From volume 157-2

Classification of simple $C^{*}$-algebras and higher dimensional noncommutative tori

Pages 521-544 by Huaxin Lin | From volume 157-2

On a coloring conjecture about unit fractions

Pages 545-556 by Ernest S. Croot, III | From volume 157-2

Convergence or generic divergence of the Birkhoff normal form

Pages 557-574 by Ricardo Pérez-Marco | From volume 157-2

Integrability of Lie brackets

Pages 575-620 by Marius Crainic, Rui Loja Fernandes | From volume 157-2

Subvarieties of Shimura varieties

Pages 621-645 by Bas Edixhoven, Andrei Yafaev | From volume 157-2

The best constant for centered Hardy-Littlewood maximal inequality

Pages 647-688 by Antonios D. Melas | From volume 157-2

New upper bounds on sphere packings I

Pages 689-714 by Henry Cohn, Noam Elkies | From volume 157-2

Convex integration for Lipschitz mappings and counterexamples to regularity

Pages 715-742 by Stefan Müller, Vladimir Šverák | From volume 157-3

The local converse theorem for ${\rm SO}(2n+1)$ and applications

Pages 743-806 by Dihua Jiang, David Soudry | From volume 157-3

Constrained deepest descent in the $2$-Wasserstein metric

Pages 807-846 by Eric Carlen, Wilfrid Gangbo | From volume 157-3

Rogers-Ramanujan and the Baker-Gammel-Wills (Padé) conjecture

Pages 847-889 by Doron S. Lubinsky | From volume 157-3

On the nonnegativity of $L(\frac{1}{2},\pi)$ for ${\rm SO}_{2n+1}$

Pages 891-917 by Erez Lapid, Stephen Rallis | From volume 157-3

Large Riemannian manifolds which are flexible

Pages 919-938 by Alexander N. Dranishnikov, Steven C. Ferry, Shmuel Weinberger | From volume 157-3

The Erdős–Szeméredi problem on sum set and product set

Pages 939-957 by Mei-Chu Chang | From volume 157-3